# SDR 2003FA0000114

- Difficulty date: January 13, 2003
- Submitted: February 7, 2003
- Operation: General aviation
- Aircraft: N703TS
- Make and model: Braero HS125700A
- Aircraft serial: 257031
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Conduit
- Part number: 25PF295139A
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CORROSION CAUSES PIN HOLES, FUEL LEAKS INTO CONDUIT AND LEAKS INTO BOOST PUMP WIRES.  POSSIBLE EXPLOSION OR FIRE WITH FUEL LEAKING DIRECTLY INTO WIRES.  SUGGEST EMERGENCY INSPECTION OF ALL CONDUITS.  IN ALL SIMILAR MAKE AND MODELS THE TUBE CORRODES FROM THE INSIDE, WHICH IS NOT PAINTED.
